# SDR AALA2019021859004

- Difficulty date: January 24, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 15,688 hours, 4,424 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE FAULT ON ECAM FOLLOWED ECAM ACTION AND UNABLE TO PRESSURIZE AIRCRAFT.  DIVERTED.   EMERGENCY WAS DECLARED.  FOUND MAIN THE OUTFLOW VALVE AND ENSURED INTERNAL OUTFLOW VALVE IN FULL OPEN. IAW AMM TASK 21-26-00-040-002-A. OKAY FOR CONTINUED SERVICE.
